To start, the compounds you listed are all OTC bodybuilding supplements. They are not steroids. They may have a pro-hormone effect but I cannot say as I don't have experience with them. I do know that most OTC supps are complete shit.
That being said, some of the OTC pro-hormone products can cause gyno. If these products were to raise your testosterone levels your high body fat would lead to increased estrogenic activity. Taking one of the OTC estrogen blockers may help, but again I cannot comment for certain. It certainly can't hurt to try. If it does not work I would suggest ending the cycle, as gyno is permanent.
You are on the right track with losing weight, and the decrease in body fat will help your endocrine system function much better, and it will also decrease the side effects of any AAS you may use.
Forgive me if I haven't answered your questions, but not many people in this forum use these OTC supps, and thus can't adequately comment. You may find better advice in the "Supplements and Nutrition" forum.